# SDR DL733002036

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 43,496 hours, 29,633 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6545321513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MLG BEAM OUTBOARD AFT ATTACH FITTING WAS FOUND WITH A TYPICAL CRACK EMANATING FROM AN ATTACHMENT HOLE COMMON TO THE REAR SPAR UPPER CHORD.  BOLT HOLE HFEC INSPECTION REVEALED A CRACK IN THE SPAR WEB AT THE FASTENER LOCATION.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK IN THE WEB AND AN OVERSIZE BOLT INSTALLED.  THE CRACK IS TYPICAL OF S/B 737-57-126.  THE REPAIR IS TIME LIMITED PER ER/A 378947-14.
